Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 490139, 11 pages
Research Article

Deterministic Kalman Filtering on Semi-Infinite Interval

1Mathematics Department, University of Notre Dame, Notre Dame, IN 46556, USA
2Mathematics Department, Faculty of Science, Chiang Mai University, Chiang Mai 50220, Thailand
3The Centre of Excellence in Mathematics, CHE, Sri Ayutthaya Road, Bangkok 10400, Thailand

Received 28 March 2012; Accepted 9 May 2012

Academic Editor: Aloys Krieg

Copyright © 2012 L. Faybusovich and T. Mouktonglang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. D. Sontag, Mathematical Control Theory, Springer, 1990.
  2. M. H. A. Davis, Linear Estimation and Stochastic Control, Chapman and Hall, London, UK, 1977. View at Zentralblatt MATH
  3. W. M. Wonham, Linear Multivariable Control, a Geometric Approach, Springer, 1974.
  4. L. Faybusovich, T. Mouktonglang, and T. Tsuchiya, “Implementation of infinite-dimensional interior-point method for solving multi-criteria linear-quadratic control problem,” Optimization Methods & Software, vol. 21, no. 2, pp. 315–341, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. Faybusovich and T. Mouktonglang, “Linear-quadratic control problem with a linear term on semiinfinite interval: theory and applications,” Tech. Rep., University of Notre Dame, 2003. View at Google Scholar
  6. P. Lancaster and L. Rodman, Algebraic Riccati Equations, The Clarendon Press Oxford University Press, Oxford, UK, 1995.